After I stopped taking supplements..

Home The Candida Forum Candida Questions After I stopped taking supplements..

This topic contains 0 replies, has 1 voice, and was last updated by  smurfie 4 years, 7 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #120729

    smurfie
    Participant
    Topics: 19
    Replies: 52

    I had to stop taking supplements for a while because I was taking a test, and after I thought it went surprisingly well.
    Well here is the update:

    I am kinda starting to feel like I used to:
    I feel my body is swollen, I get cellulites easily, I got some rashes on my eyelid, some muscle pains,.

    I want to tell myself that I am ok, that I don’t need the supplements, but maybe I do..

    what I used to take was basically herbs and olive leaf extract.
    now I have been trying to take vitamins, because I have deficiencies, but I find it hard to without swelling up like crazy.
    I just feel like I’m in an uncomfortable state right now 🙁 and I kind of regret stopping them.
    often times going to get help has done me more harm then good.

    I guess I will slowly truing to take some supplements again.

Viewing 1 post (of 1 total)

The topic ‘After I stopped taking supplements..’ is closed to new replies.